# SDR FDEA202505020706

- Difficulty date: May 2, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43544
- Aircraft time: 23,521 hours, 9,303 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856108
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP FLOOR PANEL 221DFF, HAS HOLE IN LOWER SURFACE. FABRICATED NEW FLOORBOARD (PNL#221DFF MPN:141T5856-108) FOR MAIN DECK CARGO COMP   BETWEEN LBL 11 AND LBL 33 IN REF. TO BOEING DRW# 141T5856-108 AND 767 SRM 53-00-50-2R   SEE JPF FOR OTHER WORK ACCOMPLISHED. THIS IS A MAJOR REPAIR.
